Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Clonidine for withdrawals? To James

Posted by saint james on November 6, 1999, at 14:39:45

In reply to Re: Clonidine for withdrawals? To James, posted by saint james on November 6, 1999, at 13:32:52

> > >
> > > James,
> > > Thanks for putting my mind at ease about the
> > > addictive nature (or lack thereof) of Clonidine. But
> > > is taking the 0.1mg pill in addition to wearing the

Sorry for the blank posts, #$%@# phone co ! Needed more wax and another can.

James here....

I would say talk to you doc on this one. You don't want it going any lower,
but I don't know how low it should be for your situation. A good question
for him/her is "How low should it be and should I take less if it is X"
Don't have any qualms about calling your doc on the weekend, you seem
conserned, and he/she is here to help you. Most have a service to contact
them or have another doc covering them on the weekend. Do be careful when
sitting up or getting out of bed, ect, you may get dizzy. Is the clonidine
hepling you and how are you feeling in general ? Talk to us, if you would
like, we are here to help !




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saint james thread:14628